Volume 13, Number 2 April 2017


Special Issue on Complementarity Problems and Related Topics
Words from the guest editors: Lingchen Kong, Jiyuan Tao, M. Seetharama Gowda, Naihua Xiu and Jie Sun
R. Balaji and K. Palpandi
Some new results for linear complementarity problems on proper and symmetric cones
Bingzhen Chen and Lingchen Kong
High-dimensional least square matrix regression
Xiaoni Chi, Jiyuan Tao, Zhibin Zhu and Fujian Duan
A regularized inexact smoothing newton method for circular cone complementarity problem
Jun Fan, J. Tao, and G. Ravindran
On the structure of the Set of Z-transformations on proper cones
M. Seetharama Gowda
Polynomial complementarity problems
Wenyu Hu, Laishui Lu, Cheng Yin and Gaohang Yu
A smoothing Newton method for tensor eigenvalue complementarity problems
L. Li, J.Y. Tao, M. El Ghami, X.Z. Cai and G.Q. Wang
A new parametric kernel function with a trigonometric barrier term for (P*κ)-linear complementarity problems
Yanqing Liu, Guokai Liu, Xianchao Xiu and Shenglong Zhou
The L1-penalized quantile regression for traditional chinese medicine syndrome manifestation
Yong-Jin Liu and Yanan Wen
A linear time algorithm for the continuous quadratic knapsack problem with ℁Esub>1 regularization
Qingmin Meng, J. Tao, Guoqiang Wang and Xiaoni Chi
Some norm inequalities in Euclidean Jordan algebras
Lili Pan, Shenglong Zhou, Naihua Xiu and Houduo Qi
A convergent iterative hard thresholding for nonnegative sparsity optimization
Biao Qu and Binghua Liu
A gradient algorithm for finding minimum-norm solution of the spilit feasibility problem
Huaiyuan Zhai, Yan Li, Lingchen Kong and J. Tao
A power penalty method for linear complementarity problems over symmetric cones

Yokohama Publishers

yokohama publishers